I'm on 3000mg of keppra and 800mg of topamax and .5 mg morning and night of clonazapan when necessary. My keppra recently went up though and I am really struggling with the fatigue. Any suggestions?
I take topamax, 2 of the side effects that concern you are fatigue and weight loss I also take klonopin (clonazepam) side effect fatigue
I don´t take keppra but I know some side effects weakness and loss of appetite.
From my experience I do not think you will gain weight (this is the lest you should be worried about). You should be more concerned with your mental issues.
What is relevant at least for me is how to cope and handle the fatigue that you are experiencing which are side effects of the meds you are talking.
How long have you been on this combo?
Contact your doc and tell him/her what u are feeling.
In my opinion the ineractions have to be considered. I also think you might be on high doses and you need to adjust them, always under medical supervision.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Oct 2009 • 2 answers
Posted 27 Oct 2011 • 3 answers
Posted 4 Mar 2012 • 1 answer
Posted 31 Aug 2016 • 1 answer
Posted 20 Aug 2017 • 2 answers